# SDR ASOA2020042355014

- Difficulty date: April 15, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- Aircraft time: 41,003 hours, 32,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE EXIT AISLE PATH LIGHTING FROM ROW 8 TO 11 WAS FOUND INOPERATIVE. ALSO EXIT ROW 18 UPPER AND LOWER SIDEWALL SIGNS INOP AND ROW 18 AFT CEILING EXIT SIGN INOP. MX PERFORMED OPS CHECK OF EMERGENCY LIGHTS WITH OPS CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE 4/20/20.
